A comparison of various deflation vectors applied to elliptic problems with discontinuous coefficients

C Vuik, A Segal, L el Yaakoubi, E Dufour

Research output: Contribution to journalArticleScientificpeer-review

19 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)219-233
Number of pages15
JournalApplied Numerical Mathematics
Publication statusPublished - 2002


  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this